# SDR AALA202406030010

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 29,177 hours, 12,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2146210
- Part serial: 147018
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 29,176 hours, 12,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT (12WL) IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) PER AMM 33-51-38-000-001-A
